# SDR DALA2024030603064

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT DIAPHRAGM BEETWEN STA Y=198 AND X=54 (PASSENGER DOOR ENTRANCE). SUMMARY OF NRC 00616: CORROSION LEVEL 2. DIAPHRAGM BEETWEN STA Y=198 AND X=54 (PASSENGER DOOR ENTRANCE) WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2 PAR 4 FIGURE 201. (LP #0231988)
